# SDR GTIA1100012

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: General aviation
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 17,037 hours, 8,028 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Discharged
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & R1 DOOR ASSIST CYLINDER PRESS LOW.  RECHARGED DOOR ASSIST CYLINDER IAW AMM TASK 52-10-00614-01.
